MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion- formerly cryolife/jotec is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report received, study patient experienced cardiac arrhythmia on (b)(6) 2021, 1-day following implant with the device (implanted on (b)(6) 2021).
 
Additional Manufacturer Narrative
The manufacturing records for onxaap-21, sn (b)(6) were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.An onxaap 25 with serial number (b)(6) was implanted on (b)(6) 2021 in a 52-year-old male with a past medical history of aortic stenosis, thoracic aortic aneurysm without rupture, hypertension, obesity, and obstructive sleep apnea.The subject was enrolled in the study and this event refers to study patient.On (b)(6) 2021 the patient was seen by his doctor for his obstructive sleep apnea and in the medical notes it states a history of ¿paroxysmal atrial fibrillation post operation¿one episode of irregularity, remains on bb (beta blockers).¿ the adverse event documentation completed by the surgeon lists (b)(6) 2021 as the start date as the event is described as ¿post operation¿ and no specific start date is given.The risk management and usability engineering file for the on-x ascending aortic prosthesis was reviewed.The instructions for use [ifu] for the aap valve lists cardiac arrhythmia as a potential adverse event for mechanical prosthetic valve recipients.There is no indication that the on-x valve contributed in any way to the reported episode and it is more likely a complication related to the surgical procedure itself rather than the valve.No new risks were identified during the course of the risk management departmental complaint investigation.All risks identified have been mitigated as far as possible and residual risk is acceptable.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion- formerly cryolife/jotec is accurate or has been confirmed by artivion.References: on-x® ascending aortic prosthesis with the vascutek gelweave valsalvatm graft, instructions for use.

Brand Name
ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key15933930
Report Number1649833-2022-00063
Device Sequence Number19948152
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public851788001532
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberONXAAP-25
Device Catalogue NumberONXAAP-25
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer11/17/2022
11/17/2022
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date02/16/2023
02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight168 KG